Jump to content

mary1975 Wellbutrin taper


mary1975

Recommended Posts

Hello,

 

I have been taking Wellbutrin IR for about 3 months, 300mg.  I am attempting to taper.  I am down to 175mg.  I have cut the pills into fours.  After I take 100mg in the morning, I feel nauseous and almost as if my blood pressure is low (light headed when standing.)  I started taking a Calcium/magnesium/zinc supplement about a week ago.  I'm not sure if it is the supplement that's giving me the symptoms or the broken apart Wellbutrin pills.  I was wondering if, even though the pills are IR, it shouldn't have been broken apart.

 

 

Link to comment
  • Administrator

Welcome, mary1975.

 

I've moved your post to start your Introductions topic, where you can track your progress, questions, and the answers to them.

 

Please read Tips for tapering off Wellbutrin, SR, XR, XL (buproprion)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Hey Mary

 

I had the light headed feeling upon standing when I was on Zoloft and zyprexa.  It was awful.  Every time I would squat down on my haunches to look at a low shelf at a supermarket or maybe at a bookstore, when I would rise again, I would nearly black out and would have to hold on to shelving for up to a minute until I regained my vision and sense of balance.  It went away within  a couple of weeks of quitting the drugs, only now I suffer from horrible insomnia and poor shallow non-restorative sleep.  Hopefully, you won't have that problem should you ever try to quit Wellbutrin. The nausea is probably from the Wellbutrin as well.  I would get it everytime I tried to quit the pills.  Within a day or two of not taking them I would get nauseous so maybe it's your taper that is causing it for you as well.  My nausea went away after about 5 or 6 days straight of throwing up and going without sleep when I quit Zoloft and zyprexa cold turkey in feb of 2014.

 

Derek

Court committed to take Prozac, Paxci, and Respiradol from 8/95 to 3/96.   developed severe akithisia and brain damage.  Was unable to speak and walking in circles 15 hours a day.  Went in for 5 sessions of ECT during a 10 day period in March of '96 and my forced medication was discontinued at that time.  My akithisia and brain damage cleared up within a few days of stopping the meds.

 

On Zoloft (200 mg) and Zyprexa (17.5 mg) March 1998- Feb 2014

In between was placed on Effexor 200 mg and Abilify for six months in 2004.  Developed mild akithisia which went away once I stopped the Abilify.  Developed severe GI issues in Dec 2001 and from that time on suffered from fatigue and hypersomnia where I would sleep between 12 and 20 hours a day and rarely ever left my apartment. 

 

Had tapered to 100 mg of Zoloft and 7.5 mg of Zyprexa at the time of going cold turkey Feb. 2014

Went 5 days without sleep at the beginning while vomiting all over my apt.  Had brain zaps for a number of weeks and also lightheadedness which both eventually went away.  However 2 1/2 yrs later I still struggle with insomnia, depression, and fatigue.

 

 

 

 

Link to comment
  • Moderator Emeritus

Hi Mary and welcome to SA,

 

It will be helpful if you would Please put your Withdrawal History in Signature with details of the last year to 18 months and a summary of anything prior.  Please include ALL drugs, dates, doses and how you decreased/increased (did you skip days, alternate doses, cold turkey).  Please remember to update your signature whenever you make a change so that is remains current and can be seen at a glance.  Thank you.

 

Here are some information links for you to check out:

 

Introduction to AD Withdrawal Syndrome


Why taper by 10% of my dosage?


Dr Joseph Glenmullen's Symptoms Checklist

 

These helped me to understand SA's recommendations:

 

Brain Remodelling (Rhi's Description of Brain Healing)


Video:  Healing From Antidepressants - Patterns of Recovery

 

If you click "Follow" top right you will be notified whenever someone responds.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy